# SDR DALA2021011100172

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 13,635 hours, 1,235 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 23 O2 PANEL DROPPED.  CORRECTIVE ACTION: STOWED O2 MASKS AND SECURED THE PANEL.  CHECKED NORMAL, REF A350 AMM 35-21.
